MAUDE Adverse Event Report: Stryker-Endoscopy Tijuana MX; tourniquet, pneumatic

Stryker-Endoscopy Tijuana MX; tourniquet, pneumatic
Model Number 5921-030-236
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2026
Type of Reportable Event Malfunction

Brand Name
NA
Common Device Name
tourniquet, pneumatic
Manufacturer (Section D)
Stryker-Endoscopy Tijuana MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana 22643
MX  22643
Manufacturer (Section G)
Stryker-Endoscopy Tijuana MX
ave todos los santos no. 10802
col. leandro valle, baja ca
tijuana 22643
MX   22643
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
+1(888)888-3433
MDR Report Key50796812
Report Number3020163307-2026-00012
Device Sequence Number9570266
Product Code KCY
UDI-Device Identifier00885825016432
UDI-Public00885825016432
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5921-030-236
Device Catalogue Number5921-030-236
Device Lot NumberNot reported
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/01/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown